# SDR C2XA96IA233

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17728
- Make and model: Emb EMB-120RT
- Aircraft serial: 120182
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 12015997003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - INSPECTION:  1C, 2C, 4C.  TOTAL TIME:  12,085.2 HOURS.  TOTAL CYCLES:  17,466.  DURING A ROUTINE INSPECTION, THE CABIN RT FORWARD SIDEWALL SEAT TRACK WAS FOUND CORRODED BEYOND THE MANUFACTURER'S LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RT FORWARD SIDEWALL SEAT TRACK AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
